Skip to main content
Article
Lipschitz Spaces of Distributions on the Surface of Unit Sphere in Euclidean n-Space
Pacific Journal of Mathematics
  • Harvey Greenwald, California Polytechnic State University - San Luis Obispo
Publication Date
1-1-1977
Abstract

In this paper Lipschitz spaces of distributions are defined and various inclusion relations are shown. Certain properties such as completeness, separability, and the density of the testing space for appropriate Lipschitz spaces are proved. The Littlewood-Paley function is defined and used to prove inclusion relationships between Lipschitz and Lebesgue spaces.

Disciplines
Publisher statement
Publisher website: http://pjm.math.berkeley.edu/pjm/about/journal/cover.html
Citation Information
Harvey Greenwald. "Lipschitz Spaces of Distributions on the Surface of Unit Sphere in Euclidean n-Space" Pacific Journal of Mathematics Vol. 70 Iss. 1 (1977) p. 163 - 176
Available at: http://works.bepress.com/hgreenwa/2/